# SDR CALA2014012200099

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 47,854 hours, 16,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 500A RT SIDE INBD RIVETS VISUALLY & HFEC AD 2009-01-02.  RT FRAME 500A BETWEEN STRINGER 8R & 9R HAS BEEN REPAIRED IAW EA 5 310-04716 REV F OP 1.
